# SDR CA120327003

- Difficulty date: March 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 30,125 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 75410103105
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A CORROSION INSPECTION, CRACKS WERE FOUND ON THE NR 1 NACELLE, OTBD LONGERON CHANNEL, PN 75410103-105, AND LONGERON ANGLE, PN 75410104-103, AND NR 4 NACELLE, INBD LONGERON CHANNEL, P/N 75410119-106, LONGERON ANGLE P/N 75410104-104, NR 4 NACELLE, OTBD LONGERON CHANNEL, PN 75410103-106, AND LONGERON ANGLE, PN 75410104-104.   BOTH FRAME AND ANGLE BENEATH ARE CRACKED.  ALL 3 LONGERONS ARE CRACKED AT THE SAME LOCATION, APPROXIMATELY 44" FROM FRONT OF LONGERON AND .75" FROM OUTSIDE EDGE.  CRACKS WERE FOUND EMANATING FROM UNDER BEARING BLOCK, PN 75420978-107, ON THE CHANNELS WHERE THE AFT ENGINE COWL, LOWER LATCH PIN, LOCKS AND COWLING TO THE NACELLE.  DAMAGE OF A SIMILAR NATURE WAS FOUND PREVIOUSLY ON OTHER ACFT.  THE CONSTRUCTION OF THE LONGERON CHANNELS AND ANGLES ON THE OTBD NACELLES DIFFERS FROM THE INBD NACELLES.  THE INBD NACELLE LONGERONS ARE MFG FROM 7075 MATERIAL, WHEREAS THE OTBD NACELLE LONGERONS ARE MFG FROM 2024 T3. IT IS A POSSIBILITY THAT OVER TIME, THE STRESS OF THE COWL LATCH PIN IMPOSED ON THIS STRUCTURE OF THE OTBD NACELLES, IS CAUSING THE CRACKS.
